I think I'm over the worst of the night sweats and leg tremors but feel terribly tired and breathless. I need to get back to work and I have a demanding job. How long before I feel normal again?
You really needed to taper from the medication. If you are through the tremors and sweats, than you are almost there though. It takes a couple of weeks for the worst and then gradually gets better. Be aware that tramadol has antidepressant properties so feeling some depression is not unusual.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 18 answers
Posted 4 Feb 2011 • 3 answers
Posted 17 Jan 2012 • 17 answers
Posted 12 Dec 2012 • 3 answers
Reduceing tramadol from 100 to 50 mg, how long will the side effects go by? and if stopped how long?
Posted 21 Oct 2013 • 4 answers